West Virginia, 2025Flash Flooding and Debris Flows in West Virginia, May 30, 2025
May 30, 2025 · NWS PBZ · 41 events in 4 counties and zones
Surface low pressure tracked across northern West Virginia on May 30th. Some instances of wind damage were noted, especially due to saturated ground and wind generally in the range of 30 to 40 MPH.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $90,000
- Crop damage
- None recorded
- Events
- 41
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Surface low pressure tracked across northern West Virginia on May 30th. Some instances of wind damage were noted, especially due to saturated ground and wind generally in the range of 30 to 40 MPH. However, flash flooding had the higher impact, especially in Marion and Monongalia Counties, as 2 to 3.5 inches of rain fell on ground that was already saturated. Widespread flooding of roads, creeks, and streams was reported, with one water rescue noted and several debris flow incidents.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at May 30, 1:27 PM EST, 2 hours 41 minutes earlier.
Area forecast discussion, May 30, 1:27 PM EST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
227 PM EDT Fri May 30 2025
.SYNOPSIS...
Showers and thunderstorms are expected by this afternoon,
lingering into the overnight. Heavy rain is possible for some,
especially in the WV and PA ridges. Drier weather returns
Saturday afternoon through early next week as temperatures warm.
&&
.NEAR TERM /THROUGH TONIGHT/...
KEY MESSAGES:
- Widespread rainfall today with heaviest rain possible south of
I-70.
- A Flood Watch is in effect for Preston/Tucker County
- Marginal risk for severe storms across northern WV this
afternoon
-------------------------------------------------------------------
2pm Update...
Complex of showers and thunderstorms continues to move into the
region with crossing low pressure this afternoon. Low pressure
is expected to move across southern portions of the area this
afternoon, keeping northern WV in the warm sector before a
trailing cold front sweeps through. Ahead of that front, a
broken line of strong to severe storms has developed across
eastern KY, now moving through western WV. Expectation is that
these will remains just south of the Pittsburgh forecast area
this afternoon. A Tornado Watch is in effect to our south.
The primary threat for our area will be heavy rainfall. Heaviest
rain is likely to stay south of Pittsburgh, and is more
favorable across northern WV and the PA/WV ridges. Rainfall
rates of 0.5-1.0 inches continue to be noted over the last 3
hours in areas to our southwest. Given antecedent wet
conditions over portions of northern WV, and expected rainfall
totals near or exceeding 1", a Slight Risk for excessive
rainfall is highlighted for the region. Probabilities for
excessive rainfall are highest across Preston and Tucker
counties (WV), where the likelihood of 2" through Saturday is
30-40%. This area already has saturated soils from previous
mid-week rainfall, so a Flood Watch is in effect for this
evening through early Saturday.
Significant rain and any most of the lightning threat will end
during the evening hours, but another round of showers is
expected after midnight behind the exiting low as cold
advection and northwest upslope flow begins. Low temperatures
will drop into the 50s overnight as showers linger.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
KEY MESSAGES:
- Blustery and cool on Saturday with highs 10 to 15F below
normal
- Dry and a bit warmer on Sunday
-------------------------------------------------------------------
The upper trough axis will pass Saturday afternoon, with
gradual height rises expected on Sunday. Significant low-level
cold air advection with the nearly 3 sigma trough will keep
highs in the upper 50s north of PIT to mid 60s south on
Saturday. Strong cold advection with deep mixing on Saturday
will keep gusts of 25-30 kts in the forecast. Continued to run
with NBM 90th percentile given tendency for guidance to
underperform with strong cold advection.
Diurnally driven showers are expected through early afternoon
before diminishing with subsidence and drying later in the
afternoon and evening. Saturday night should remain dry and
cool.
Ridging will begin to build over the Midwest and into the
western Great Lakes on Sunday. Rising heights and partly sunny
skies should help boost temperatures 5-10 degrees, but still
below-average.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
KEY MESSAGES:
- Warming temperatures continue through midweek
- Rain chances increase by Thursday
-------------------------------------------------------------------
Upper ridging will build across the Great Lakes and through our
region by midweek, bringing a large swing in temperatures.
Height rises around 100m on Monday will finally boost
temperatures back to near-average. Continued rises to around
5860m on Tuesday will then quickly boost highs into the lower
80s. Strong warm advection in southwest flow takes over on
Wednesday as the ridge axis passes. Mid/upper 80s are likely for
highs, and the probability of reaching 90F is near 50% for the
Pittsburgh urban heat island. The experimental NWS Heat Risk
reaches moderate (orange) for much of the region on Wednesday.
It should be noted that wildfire smoke could introduce
uncertainty with high temperatures next week. An initial burst
of smoke aloft is likely tonight behind the front, but this
should exit the area Saturday morning with minimal effect on
area temperature. Better and longer-lasting coverage of smoke is
possible early week as the ridge slides into the area.
Substantial smoke aloft could reduce high temperatures by
multiple degrees, so this will warrant watching as we come into
range of the higher-resolution smoke models.
Uncertainty grows late week as crossing waves and a developing
surface low potentially impact the region. Rain chances increase
by Thursday as a result.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Rain chances continue into the late evening with a passing low
pressure system, cigs and vis are already starting to fall for
all terminals (minus FKL/DUJ/LBE). High resolution models have
been consistent that MVFR to IFR cigs are likely through 06Z
with sufficient low- level moisture and periods of higher
rainfall rates. Thunder potential is considered low with weak
instability.
Brief periods of VFR conditions are likely as the low tracks
east and out the region, mainly between 05Z to 09Z. However, a
noted shot of cold air from a passing shortwave over the Great
Lakes will likely lower cigs back to MVFR/IFR between 08Z to
10Z.
MVFR conditions will erode from southwest to northeast between
12Z to 16Z on Saturday. Shortwave movement within NW flow and
strong cold advection aloft will support scattered showers and
isolated thunderstorms Saturday afternoon before subsidence/dry
advection diminishes chances.
Outlook...
There is high confidence (greater than 90% probability) in VFR
by 00z Sunday under the influence of high pressure and dry
advection. These conditions are likely to persist under ridge
building to start the next week.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...Flood Watch through late tonight for WVZ510>514.
&&
SYNOPSIS...Rackley
NEAR TERM...Rackley
SHORT TERM...Rackley
LONG TERM...Craven/Rackley
AVIATION...Frazier
Hazardous weather outlook, May 30, 5:45 AM EST, 10 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
645 AM EDT Fri May 30 2025
OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>022-029-
031-073>078-WVZ001>004-311045-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Washington-Greene-Westmoreland-Higher Elevations of Westmoreland-
Fayette-Higher Elevations of Fayette-Indiana-
Higher Elevations of Indiana-Hancock-Brooke-Ohio-Marshall-
645 AM EDT Fri May 30 2025
This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
WVZ510-311045-
Ridges of Eastern Monongalia and Northwestern Preston-
645 AM EDT Fri May 30 2025
...FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH LATE
TONIGHT...
This Hazardous Weather Outlook is for northern West Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Locally heavy rainfall could lead to flash flooding this afternoon
and evening, especially over Tucker and southern Preston Counties
where locally 2-3 inches of rain could fall. There is also a
marginal risk, or level 1 out of 5, for severe thunderstorms during
the afternoon and evening hours.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
WVZ012-021-509-311045-
Wetzel-Marion-Monongalia-
645 AM EDT Fri May 30 2025
This Hazardous Weather Outlook is for northern West Virginia.
.DAY ONE...Today and tonight.
Locally heavy rainfall could lead to flash flooding this afternoon
and evening. There is also a marginal risk, or level 1 out of 5, for
severe thunderstorms during the afternoon and evening hours.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
WVZ511>514-311045-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
645 AM EDT Fri May 30 2025
...FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH LATE
TONIGHT...
This Hazardous Weather Outlook is for northern West Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Locally heavy rainfall could lead to flash flooding this afternoon
and evening, especially over Tucker and southern Preston Counties
where locally 2-3 inches of rain could fall. There is also a
marginal risk, or level 1 out of 5, for severe thunderstorms during
the afternoon and evening hours.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
SKH
Event by event
34 flash flood, 5 debris flow, 2 thunderstorm wind. Local standard time, as filed.
Thunderstorm Wind, Marion
- When
- May 30, 4:08 PM EST
- Where
- Marion County, 0.69 mi N of Benton Ferry
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 39.460, -80.170
Multiple trees were reported down along Mary Lou Retton Drive. Video provided of a possible funnel cloud.
Flash Flood, Marion
- When
- May 30, 4:16 PM EST to 9:55 PM EST
- Where
- Marion County, 0.52 mi N of Highland to 0.54 mi NNE of Highland
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.458, -80.249
Route 19 is flooded at the intersection with Route 218.
Debris Flow, Marion
- When
- May 30, 4:17 PM EST
- Where
- Marion County, 0.52 mi SW of Chiefton to 0.5 mi SW of Chiefton
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.444, -80.277
A rockslide was reported near Hutchinson Bridge.
Thunderstorm Wind, Monongalia
- When
- May 30, 4:22 PM EST
- Where
- Monongalia County, 0.53 mi W of Van Voorhis
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- 911 Call Center
- Coordinates
- 39.680, -79.960
A tree fell on to a porch, blocking a door and hitting multiple vehicles.
Flash Flood, Marion
- When
- May 30, 4:23 PM EST
- Where
- Marion County, 0.87 mi SE of Sunshine to 0.86 mi WSW of Sunshine
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- 911 Call Center
- Coordinates
- 39.510, -80.310
Numerous roads in the area were flooded. Trees were also reported to be blown down due to saturated soil and 30 to 40 MPH wind.wind.
Flash Flood, Marion
- When
- May 30, 4:26 PM EST to 9:55 PM EST
- Where
- Marion County, 0.87 mi SW of Everson to 0.84 mi NE of Middletown
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.440, -80.240
Flooding was reported near the intersection of Manley Chapel Road and Koons Run Road. The road was impassable in the area.
Flash Flood, Marion
- When
- May 30, 4:29 PM EST to 9:55 PM EST
- Where
- Marion County, 0.87 mi SW of Bethlehem to 0.49 mi NW of Chiefton
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.460, -80.280
Significant flooding was reported on 4 States Road.
Flash Flood, Marion
- When
- May 30, 4:30 PM EST to 9:55 PM EST
- Where
- Marion County, 0.35 mi NNE of Barrackville to 0.37 mi NNE of Barrackville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.505, -80.168
Flooding was reported near the Barrackville post office.
Flash Flood, Marion
- When
- May 30, 4:31 PM EST to 9:55 PM EST
- Where
- Marion County, 0.5 mi S of Watson to 0.45 mi SSW of Watson
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.473, -80.172
Flooding at the intersection of Route 19 and Country Club Road.
Flash Flood, Marion
- When
- May 30, 4:32 PM EST
- Where
- Marion County, 0.53 mi W of Gaston Jct to 0.55 mi W of Gaston Jct
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.470, -80.160
Country Club Road was completely flooded.
Flash Flood, Marion
- When
- May 30, 4:34 PM EST to 10:00 PM EST
- Where
- Marion County, Barrackville to 0.14 mi ESE of Barrackville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.500, -80.170
Road flooding was reported in the southern part of Barrackville.
Flash Flood, Marion
- When
- May 30, 4:39 PM EST to 9:55 PM EST
- Where
- Marion County, 0.53 mi W of Barrackville to 0.59 mi W of Barrackville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.500, -80.180
Roadway flooding in the area of Pine Grove Road was reported.
Flash Flood, Marion
- When
- May 30, 4:40 PM EST to 9:55 PM EST
- Where
- Marion County, 0.73 mi S of Chiefton to 0.73 mi NE of Hutchinson
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 39.440, -80.272
A submerged vehicle was reported on Hutchinson Drive.
Flash Flood, Marion
- When
- May 30, 4:45 PM EST to 9:55 PM EST
- Where
- Marion County, 1.36 mi ESE of Everson to 1.26 mi ESE of Everson
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.441, -80.207
Roadway flooding was reported in the area of Booths Creek.
Flash Flood, Marion
- When
- May 30, 4:46 PM EST to 9:55 PM EST
- Where
- Marion County, 1.27 mi WNW of Eldora to 1.22 mi NW of Eldora
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.430, -80.220
Roadway flooding was reported on Valleyview Drive.
Flash Flood, Marion
- When
- May 30, 4:50 PM EST to 9:55 PM EST
- Where
- Marion County, 0.23 mi W of Gaston Jct to 0.21 mi W of Gaston Jct
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.470, -80.154
Flooding was reported on Fairmont Avenue, causing a local backup of traffic.
Debris Flow, Marion
- When
- May 30, 4:57 PM EST
- Where
- Marion County, Farmington to 0.22 mi NNW of Farmington
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.520, -80.250
A rockslide was reported on State Route 218.
Flash Flood, Wetzel
- When
- May 30, 5:00 PM EST to 9:55 PM EST
- Where
- Wetzel County, 0.82 mi SSE of Barker to 0.48 mi WSW of Pine Grove
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.570, -80.662
Numerous reports of road flooding in Pine Grove, mainly along low spots, streams and creeks. Flooding was occurring across flood prone areas.
Flash Flood, Marion
- When
- May 30, 5:13 PM EST to 11:00 PM EST
- Where
- Marion County, North Fairmont to 0.24 mi E of North Fairmont
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 39.480, -80.120
Roadway flooding was reported in North Fairmont.
Flash Flood, Marion
- When
- May 30, 5:22 PM EST to 10:55 PM EST
- Where
- Marion County, 0.87 mi SE of Bethlehem to 0.82 mi NNW of Highland
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.460, -80.260
A water rescue was performed on State Route 218.
Flash Flood, Marion
- When
- May 30, 5:24 PM EST to 9:55 PM EST
- Where
- Marion County, 0.68 mi SSE of Watson to 0.66 mi SSE of Watson
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.471, -80.166
A foot of water was reported on Country Club Road, in front of a day care.
Flash Flood, Marion
- When
- May 30, 5:30 PM EST to 9:55 PM EST
- Where
- Marion County, 0.69 mi N of Highland
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.460, -80.250
An Individual was trapped in a garage by flooding.
Flash Flood, Monongalia
- When
- May 30, 5:37 PM EST to 9:55 PM EST
- Where
- Monongalia County, Westover to 0.11 mi NNE of Westover
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.630, -79.970
Road flooding was reported in Westover.
Flash Flood, Marion
- When
- May 30, 5:54 PM EST to 9:55 PM EST
- Where
- Marion County, 0.69 mi S of Bingamon to 1.15 mi SSW of Bingamon
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.460, -80.330
Roadway flooding was reported along Little Bingamon Creek.
Flash Flood, Monongalia
- When
- May 30, 6:20 PM EST to 10:00 PM EST
- Where
- Monongalia County, 1.65 mi N of Richard to 1.72 mi N of Richard
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.623, -79.915
Water was reported in the roadway from beginning of Wolfe Run Road to 120 Dug Hill Road.
Flash Flood, Marion
- When
- May 30, 6:30 PM EST to 10:00 PM EST
- Where
- Marion County, 0.87 mi SE of Benton Ferry to 1.08 mi SSE of Benton Ferry
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.440, -80.160
Roadway flooding was reported in the area.
Flash Flood, Monongalia
- When
- May 30, 6:30 PM EST to 10:00 PM EST
- Where
- Monongalia County, 1.27 mi N of Tyrone to 1.39 mi NNW of Tyrone
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 39.648, -79.872
A video was shared showing flooding of Whites Run.
Flash Flood, Monongalia
- When
- May 30, 6:32 PM EST to 11:00 PM EST
- Where
- Monongalia County, 0.69 mi S of Brookhaven to 0.71 mi S of Brookhaven
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.620, -79.880
Flooding was reported on Tyrone Road, with debris in the roadway.
Flash Flood, Monongalia
- When
- May 30, 7:00 PM EST to 11:00 PM EST
- Where
- Monongalia County, 0.71 mi N of (Mgw)hart Fld Morgan to 0.66 mi N of (Mgw)hart Fld Morgan
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- 911 Call Center
- Coordinates
- 39.660, -79.920
A caller reported that their house and garage had flooded, and that they had evacuated the building.
Flash Flood, Monongalia
- When
- May 30, 7:04 PM EST to 11:50 PM EST
- Where
- Monongalia County, 0.63 mi E of Ices Ferry to 0.49 mi E of Ices Ferry
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 39.668, -79.858
Multiple reports were recieved of several inches of water on the I-68 bridge over Cheat Lake.
Flash Flood, Monongalia
- When
- May 30, 7:19 PM EST to 10:00 PM EST
- Where
- Monongalia County, 1.06 mi E of Wana to 1.32 mi E of Wana
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 39.700, -80.280
A flooded structure was reported on Crossroads Road.
Flash Flood, Monongalia
- When
- May 30, 7:39 PM EST to 10:00 PM EST
- Where
- Monongalia County, 1.06 mi W of Wana to 1.12 mi W of Wana
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.700, -80.320
Flooding was reported on Russell Run Road.
Debris Flow, Marion
- When
- May 30, 7:39 PM EST
- Where
- Marion County, 1.31 mi WNW of Meadowdale to 1.2 mi WNW of Meadowdale
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.509, -80.101
On the right side of Pricketts Fort Road going toward the park, there was a report of a rock slide.
Debris Flow, Marion
- When
- May 30, 7:48 PM EST
- Where
- Marion County, 0.52 mi WNW of Bethlehem to 0.61 mi WSW of Carolina
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.474, -80.279
Half of Dump Road was blocked by a rock slide.
Flash Flood, Marshall
- When
- May 30, 7:56 PM EST to 9:00 PM EST
- Where
- Marshall County, 0.81 mi NNE of Lynn Camp to 1.03 mi NNE of Lynn Camp
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 39.781, -80.697
Fish Creek Road was flooded, and nearby Fish Creek was overflowing its banks into backyards.
Flash Flood, Monongalia
- When
- May 30, 8:50 PM EST to 11:00 PM EST
- Where
- Monongalia County, 0.69 mi NE of Dellslow to 0.59 mi NE of Dellslow
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 39.607, -79.891
Water was reported to be flowing over Dellslow Lane.
Flash Flood, Monongalia
- When
- May 30, 8:50 PM EST to 10:00 PM EST
- Where
- Monongalia County, 0.87 mi SW of Granville to 0.72 mi SW of Granville
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 39.640, -79.990
Water was reported to be flowing over Dents Run Road.
Debris Flow, Monongalia
- When
- May 30, 8:53 PM EST
- Where
- Monongalia County, 0.99 mi E of Ices Ferry to 0.96 mi E of Ices Ferry
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.670, -79.852
A small landslide was reported in the area.
Flash Flood, Monongalia
- When
- May 30, 9:39 PM EST
- Where
- Monongalia County, 1.27 mi ENE of Ringgold to 1.4 mi ENE of Ringgold
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 39.580, -79.930
A report was received stating that Upper Cobun Creek Road was closed due to flooding.
Flash Flood, Marion
- When
- May 30, 9:40 PM EST to 11:00 PM EST
- Where
- Marion County, 0.71 mi W of Fairmont to 0.76 mi WNW of Fairmont
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 39.482, -80.143
Everest Drive was closed between Kirkway Drive and Cleveland Avenue due to flooding.
Flash Flood, Marion
- When
- May 30, 9:45 PM EST to 11:00 PM EST
- Where
- Marion County, 0.06 mi S of Gaston Jct to 0.08 mi E of Gaston Jct
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.469, -80.150
Flooding was reported on Minor Avenue.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Debris Flow
- A fast-moving slurry of mud, rock and debris, usually on a slope soaked by heavy rain or stripped by a fire.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Kentucky, May 30, 20251 death · 14 injured · EF2 · 6 events
- Tornadoes in Tennessee, May 30, 20255 injured · $150,000 · EF0 · 2 events
- Tornado and Hail in Virginia, May 30, 2025$333,000 · EF0 · 16 events
- Strong Wind in Pennsylvania, May 30 to 31, 2025$150,000 · 5 events
- Damaging Winds in West Virginia, May 30, 2025$29,000 · 50 kt wind · 33 events
- Tornado and Hail in South Carolina, May 30, 2025EF1 · 25 events
- Damaging Winds in Virginia, May 30, 2025$28,000 · 60 kt wind · 13 events
- Damaging Winds in Virginia, May 30, 2025$22,000 · 50 kt wind · 13 events
- Damaging Winds in Maryland, May 30, 2025$19,000 · 52 kt wind · 7 events
- Damaging Winds in South Carolina, May 30, 202551 kt wind · 18 events
- Flash Flooding in Pennsylvania, May 30 to 31, 2025$20,000 · 3 events
- Flood and Damaging Winds in Kentucky, May 30, 2025$18,000 · 61 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1267767, 1267768, 1267902, 1267766, 1267769, 1267773, 1267771, 1267772, 1267770, 1267774, 1267777, 1267780, 1267778, 1267779, 1267783, 1267775, 1267901, 1267776, 1267784, 1267786, 1267798, 1267788, 1267799, 1267804, 1267805, 1267810, 1267858, 1267814, 1267789, 1267791, 1267828, 1267829, 1267895, 1267899, 1267796, 1267831, 1267833, 1267872, 1267835, 1267841, and more.